# SDR ASAA2016020415292

- Difficulty date: February 4, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 29,778 hours, 9,143 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989084
- Part serial: 10159
- Condition: Failed
- Location: Cabin Temp
- Part time: 27,011 hours, 8,513 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES DURING RECALL, EXTINGUISHES WHEN MASTER CAUTION RESETS. ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP CONT BITE TEST REF AMM 21-61-00-700-806-002. FOUND LT PACK TCV FAILED.  R & R LT PACK TCV VALVE REF AMM 21-51-10. INSTALLATION OPS TEST OK.
